# SDR DL76G060348

- Difficulty date: May 1, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 33,170 hours, 5,109 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 6FG THRU 20 FG EMERGENCY LIGHTS INOP.  FOUND DAMAGED WIRE AT SEAT 18FG.  REPAIRED WIRE.
